# SDR 20001130SH006

- Difficulty date: January 3, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 43,502 hours, 32,628 cycles
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: W
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MKE - FLT 279 - DURING TAKEOFF AT 90 KNOTS, LEFT ENGINE HAD A BAD COMPRESSOR SURGE.  DISCONTINUED TAKEOFF.   MTC INSPECTED INLETS AND EXHAUST NO DEFECTS NOTED.  MTC THEN RAN ENGINES.  NO ABNORMAL INDICATIONS NOTED.  (X)
